Comment on weak convergence to a matrix stochastic integral with stable processes

Vygantas Paulauskas, Svetlozar T. Rachev, Frank J. Fabozzi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this comment we identify a lacuna in a proof in the paper by M. Caner published in 1997 in Econometric Theory concerning the weak limit behavior of various expressions involving heavy-Tailed multivariate vectors and the convergence of stochastic integrals. In a later paper (Caner, 1998) the results for these limit relations are used to formulate tests for cointegration with infinite variance errors.

Original languageEnglish
Pages (from-to)907-911
Number of pages5
JournalEconometric Theory
Volume27
Issue number4
DOIs
StatePublished - Aug 1 2011

Fingerprint Dive into the research topics of 'Comment on weak convergence to a matrix stochastic integral with stable processes'. Together they form a unique fingerprint.

Cite this